# SDR 58604

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 17,858 hours, 26,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON FLIGHT, PASSENGER DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  THE CAPTAIN FOLLOWED PROCEDURES TO LAND AT AN ALTERNATE FIELD TRI.  CREW INSPECTED DOOR AND FOUND ANNUNCIATOR GAVE FALSE ILLUMINATION.  THIS ITEM WAS DEFERRED.  THEN PROCEEDED TO FINAL DESTINATION.  STILL AWAITING MORE INFORMATION TO COME AT A LATER DATE.
